MAUDE Adverse Event Report: STRYKER SPINE-FRANCE AVIATOR ASSY THREE LEVEL PLATE SIZE 45; SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS

STRYKER SPINE-FRANCE AVIATOR ASSY THREE LEVEL PLATE SIZE 45; SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS
Model Number 48811345
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Codes Failure of Implant (1924); Injury (2348)
Date of Event 10/26/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that; hardware removal of acdf plate.Three lvl construct.Eight total screws.Allograft spacer in the disk space.The bottom screw at c6 had broken the spring bar on the cervical plate and caused the screw to back out.Surgeon removed that plate and screws in its entirety.The patient doesn't seem to be affected.
 
Additional Manufacturer Narrative
Visual inspection, device history review, complaint history review, risk assessment; the plate was confirmed to have a migrated locking mechanism.Manufacturing files were reviewed and no anomalies were found.Potential root causes include: poor surgical candidate or bone quality.Excessive post-op activity by patient (not recommended by surgeon).Patient does not follow surgeon instructions.Patient over exerts.
 
Event or Problem Description
It was reported that; hardware removal of acdf plate.3 lvl construct.8 total screws.Allograft spacer in the disk space.The bottom screw at c6 had broken the spring bar on the cervical plate and caused the screw to back out.Surgeon removed that plate and screws in its entirety.The patient doesn't seem to be affected.

Brand Name
AVIATOR ASSY THREE LEVEL PLATE SIZE 45
Common Device Name
SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key7048152
Report Number0009617544-2017-00413
Device Sequence Number1449961
Product Code KWQ
UDI-Device Identifier07613252152286
UDI-Public(01)07613252152286
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K142237
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number48811345
Device Catalogue Number48811345
Device Lot Number169277
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/14/2017
Initial Date Received by Manufacturer 10/26/2017
Supplement Date Received by Manufacturer02/26/2018
Initial Report FDA Received Date11/21/2017
Supplement Report FDA Received Date03/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR